# SDR DALA2021050602564

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs1022-1037 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT 19R BTW STA 1022-1037. NRC 001-0002:2040-0016/011 00525: REPLACED INTERCOSTAL AT STR 19R BTW STA 1022-1037 PER DOUGLAS DWG #9957707. (LP #1800717)
